RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 5, Pages 1001–1004 (Mi dan28883)  

MATHEMATICS

Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter

F. G. Maksudovab

a Lomonosov Moscow State University
b Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (574 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 02.07.1963

Citation: F. G. Maksudov, “Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter”, Dokl. Akad. Nauk SSSR, 153:5 (1963), 1001–1004

Citation in format AMSBIB
\Bibitem{Mak63}
\by F.~G.~Maksudov
\paper Expansion in eigenfunctions of non-selfadjoint, singular second-order differential operators depending on a parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 5
\pages 1001--1004
\mathnet{http://mi.mathnet.ru/dan28883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163001}
\zmath{https://zbmath.org/?q=an:0161.27901}


Linking options:
  • http://mi.mathnet.ru/eng/dan28883
  • http://mi.mathnet.ru/eng/dan/v153/i5/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020